BazEkon - The Main Library of the Cracow University of Economics

BazEkon home page

Main menu

Author
Baran Sebastian (Uniwersytet Jagielloński w Krakowie), Palmowski Zbigniew (Uniwersytet Wrocławski)
Title
Problem optymalizacji oczekiwanej użyteczności wypłat dywidend w modelu Cramera-Lundberga
Source
Roczniki Kolegium Analiz Ekonomicznych / Szkoła Główna Handlowa, 2013, nr 31, s. 27-43, rys., tab., bibliogr. 4 poz.
Issue title
Zagadnienia aktuarialne : teoria i praktyka
Keyword
Analiza wartości, Przedsiębiorstwo ubezpieczeniowe, Równania różniczkowe
Value analysis, Insurance companies, Differential equations
Note
streszcz., summ
Abstract
W niniejszej pracy rozważamy problem maksymalizacji oczekiwanej zdyskontowanej użyteczności wypłat dywidend przez firmę ubezpieczeniową, której rezerwy modelowane są przez klasyczny proces Cramera-Lundberga. Na wstępie analizujemy sytuację, gdy wielkość szkód opisana jest rozkładem Erlanga, funkcja użyteczności zaś spełnia warunki Inady. Przy takich założeniach, zgodnie z klasycznym podejściem weryfikacyjnym, wyprowadzamy równanie Hamiltona-Jacobiego-Bellmana. W dalszej części pracy analizujemy asymptotyczne zachowanie funkcji wartości oraz identyfikujemy optymalną strategię w przypadku wykładniczych roszczeń oraz potęgowej funkcji użyteczności. Na zakończenie proponujemy numeryczną procedurę wyznaczania funkcji wartości. (abstrakt oryginalny)

In this paper we consider the problem of maximizing the expected discounted utility of dividend payments of an insurance company whose reserves are modeled as a classical Cramer-Lunberg risk process. In the beginning we allow claims to be Erlang and the utility to satisfy the Inada conditions. We derive classical so-called Hamilton-Jacobi-Bellman (HJB) equation for this case. Afterwards we focus on the exponential claims and power utility function. Finally we analyze asymptotic behaviour of the value function and identify the asymptotic optimal strategy. We also give the numerical procedure of finding considered value function.(original abstract)
Accessibility
The Main Library of the Cracow University of Economics
The Library of Warsaw School of Economics
The Library of University of Economics in Katowice
The Main Library of Poznań University of Economics and Business
The Main Library of the Wroclaw University of Economics
Bibliography
Show
  1. De Finetti B. (1957), Su un'impostazione alternativa della teoria collettiva del rischio , Trans. XV Intern. Congress Act. 2, s. 433-443.
  2. Hardy G.H. (1910), Orders of infinity, University Press, Cambridge.
  3. Hubalek F. (2004), Schachermayer W. (2004), Optimizing expected utility of dividend payments for a Brownian risk process and a peculiar nonlinear ODE , " Insurance: Mathematics and Economics", vol. 34, s. 193-225.
  4. Marić V. (1972), Asymptotic behavior of solutions of nonlinear differential equation of the first order,"Journal of Mathematical Analysis and Applications", vol. 38(1), s. 187-192.
Cited by
Show
ISSN
1232-4671
Language
pol
Share on Facebook Share on Twitter Share on Google+ Share on Pinterest Share on LinkedIn Wyślij znajomemu